# SDR CALA2014101692452

- Difficulty date: October 11, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF BULK CARGO COMPARTMENT LOWER BILGE STRINGER IS DENTED SEVERAL AREAS AT BS 1540 - 1560 STRINGER 36L.  DENTS EXCEED SRM 53-00-03 DETAIL III LIMITS.  REMOVED DAMAGED SECTION OF STRINGER 36L, FABRICATED STRINGER REPAIR CHANNEL, SPLICE ANGLES, FILLERS & INSTALLED IAW SRM 53-00-03 REPAIR 2 DETAIL IV ON NON-ROUTINE 41181.
